MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; RADIOIMMUNOASSAY, TESTOSTERONE

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; RADIOIMMUNOASSAY, TESTOSTERONE
Catalog Number 07027915190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc data were acceptable.Further information regarding the event was requested but not provided.No case-specific root cause could be found.The product meets specifications.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter received a questionable elecsys testosterone ii assay result for one patient sample with the cobas e 801 module serial number (b)(4).The initial result was >15 ng/ml.The customer decided to repeat testing due to the result not matching the patient¿s clinical picture.The sample was repeated at another laboratory on a roche elecsys with a result of 7.5 ng/ml.It is unknown if the questionable result was reported outside of the laboratory.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
RADIOIMMUNOASSAY, TESTOSTERONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12308181
Report Number1823260-2021-02339
Device Sequence Number3682273
Product Code CDZ
UDI-Device Identifier04015630939817
UDI-Public04015630939817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number07027915190
Device Lot Number520961
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1